# SDR CALA2024041701114

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N38454
- Make and model: Boeing 737924ER
- Aircraft serial: 31640
- Aircraft time: 36,805 hours, 13,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, EMERGENCY LIGHTS BATTERY PACK M1695 FAILS OPERA TIONAL CHECK.(REF AAR NR 100003048) REMOVED AND INSTALLED NEW BATTERY PACK IAW B737 AMM 33-51-06-960 805. OPS CHECK GOOD.
